MAUDE Adverse Event Report: IRIDEX CORPORATION G-PROBE RFID

IRIDEX CORPORATION G-PROBE RFID
Lot Number 900774
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of an incident that during a ciliary body photocoagulation procedure, the patient's sclera coagulated when using the g-probe delivery device.The treatment was being performed along with the cyclo g6 laser console.The complainant specifically mentioned that the tip of the g-probe was different from that of the normal product.A replacement probe was used, and procedure was completed with no further complications.This event is a known failure mode based on functional design features and may require intervention.

Brand Name
G-PROBE RFID
Common Device Name
G-PROBE RFID
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
Manufacturer Contact
bill hyatt
1212 terra bella avenue
mountain view, CA 94043-1824
6506058727
MDR Report Key23840279
Report Number2939653-2024-00036
Device Sequence Number15852758
Product Code GEX
UDI-Device Identifier00813125015220
UDI-Public00813125015220
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number900774
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2023
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale